COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Lemsip MAX Cold & Flu Blackcurrant Sachet 10

NZ $22.90

NZ $18.27

Out of Stock

Earn $0.37 ea of loyalty rewards redeemable on your next purchase

product description

For the symptomatic relief of colds and flu. Blackcurrant flavour.

Help with Headache, Fever, Blocked nose, Body aches & pains, and Sore throat.

What else should I know?

Classification

General Sale

Active Ingredients

Paracetamol 1000 mg and phenylephrine hydrochloride 12.2 mg.

Also contains ascorbic acid (Vitamin C), sucrose and aspartame.

Dosage

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children over 12: One sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Warnings

Not to be given to children under 12 without medical advice

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.